# SDR CA011121013

- Difficulty date: November 12, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 6,741 hours
- Engine: Lyc O320E3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 6531904
- Condition: Failed
- Location: Torque Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - UPON INSPECTION OF AIRCRAFT FOR A REPORTED HARD LANDING TORQUE LINK LUGS FOUND TO HAVE FAILED (UPPER).- UPON REMOVAL IT APPEARS OUTBOARD LUG TO HAVE BEEN CRACKED FOR SOMETIME. INBOARD LUG HAD A SMALL CRACK ALSO ABOUT 20 PERCENT OR AREA. - AREA COVERED BY FAIRING, TO INSPECT FAIRING HAS TO BE REMOVED.- S.L. 760 COVERS INSPECTION OF THIS AREA.OLEO CYLINDER P/N 65319-04 HAS BEEN SUPERCEDED BY 65490-00.
